# SDR SWIA200718816

- Difficulty date: October 19, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 27,692 hours, 40,204 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5460 - SMOKE ALARM ANNUNCIATING IN BACK WITH NO FIRE NOTED.  RAN APU BLEED FOR 20 MIN.  NO SMOKE ALARM SOUNDED.  OPS CHECKS GOOD.
